Reachability set of a three-dimensional cascade control system
Differencialʹnye uravneniâ, Tome 42 (2006) no. 12, pp. 1672-1679
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_12_a8,
author = {I. V. Roublev},
title = {Reachability set of a three-dimensional cascade control system},
journal = {Differencialʹnye uravneni\^a},
pages = {1672--1679},
year = {2006},
volume = {42},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_12_a8/}
}
I. V. Roublev. Reachability set of a three-dimensional cascade control system. Differencialʹnye uravneniâ, Tome 42 (2006) no. 12, pp. 1672-1679. http://geodesic.mathdoc.fr/item/DE_2006_42_12_a8/